advertisement
Question
Posted by: Wide awake | 2011-01-09

Need to sleep

I have been on Adco-Zolpidem for 7 months now, If I don''t take the tablet at night I get severe panic attacks, it feels like a heart attack, so now I am so scared of the possible symptoms that I just take the tablet everynight (for the past 7 months) How do I get off these tables without having these panic attacks and to get some sleep. Even if I take the tables, I only go to bed at 1am, and then need to wake up at 5:30am, which is not helping but at least I am getting 4.5 hours sleep at night. I am so scared to not take it, that I start to panic when I cant find them. Please, please help, I dont want to depend on this forever, and just want to be normal again.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

Your problem sounds like a panic disorder, which should really be treated by a psychiatrist. The zolpidem will help to an extent, but is not the best solution. Ask your doctor to refer you to a psychiatrist.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Sleep expert | 2011-01-10

Your problem sounds like a panic disorder, which should really be treated by a psychiatrist. The zolpidem will help to an extent, but is not the best solution. Ask your doctor to refer you to a psychiatrist.

Reply to Sleep expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement